Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Eigenvalue of the Laplace Operator in a Domain Perforated Along the Boundary
Bashkirsky Pedagogik University.
Moscow Lomonosov State University.
2010 (English)In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 81, no 3, p. 337-341Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 81, no 3, p. 337-341
Identifiers
URN: urn:nbn:se:ltu:diva-3103DOI: 10.1134/S1064562410030014Local ID: 0e383ee4-bea1-40a2-ab28-d0b6abf52933OAI: oai:DiVA.org:ltu-3103DiVA, id: diva2:975959
Note
Upprättat; 2010; 20110520 (yulkor)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Koroleva, Yulia

Search in DiVA

By author/editor
Koroleva, Yulia
In the same journal
Doklady. Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 26 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf